# SDR 96ZZZX597

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8722M
- Make and model: Beech 23
- Aircraft serial: M511
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 1101900
- Condition: Brushes Failed
- Location: Rear Housing
- Component: Delco
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

GENERATOR WENT 'OFF LINE'.  DISASSEMBLY FOUND BRUSH LEADS CUT AND FRAYED BY BRUSH HOLDERS.  REAR BEARING FOUND LOOSE IN REAR HOUSING CAUSING ROTATIONAL VIBRATION WHICH CAUSED BRUSH LEADS TO HIT BRUSH HOLDERS.
